| Model Number |
HexaVue Focus |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, the multiport to their hexavue focus integration system was not working, displaying no video from the input.The procedure was completed successfully with no delay.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the multiport wall plate required replacement.To resolve the issue, the technician replaced the multiport wall plate, tested the unit, confirmed it to be operating according to specifications, and returned it to service.No additional issues have been reported.